Research Article
A Real Paley-Wiener Theorem for the Generalized Dunkl Transform
- Faculty of Sciences Aïn Chock, University of Hassan II, Casablanca, Morocco
* Corresponding author
Abstract
In this article, we prove a real Paley-Wiener theorem for the generalized Dunkl transform on R.
How to Cite
A. Abouelaz, A. Achak, R. Daher, E. Loualid, A Real Paley-Wiener Theorem for the Generalized Dunkl Transform, Int. J. Anal. Appl. 8 (2015), 87–92.
BibTeX
@article{Abouelaz2015,
author = {Abouelaz, A. and Achak, A. and Daher, R. and Loualid, El.},
title = {A Real Paley-Wiener Theorem for the Generalized Dunkl Transform},
journal = {Int. J. Anal. Appl.},
volume = {8},
year = {2015},
pages = {87--92},
doi = {}
}References
- [1] Al Sadhan, S.A., Al Subaie, R.F. and Mourou, M.A. Harmonic Analysis Associated with A First-Order Singular Differential-Difference Operator on the Real Line. Current Advances in Mathematics Research, 1(2014), 23-34.
- [2] M.A. Mourou and K. Trimèche, "Transmutation operators and Paley-Wiener theorem associated with a singular Differential-Difference operator on the real line", Analysis and Applications, 1(2003), 43-70.
- [3] Nils Byrial Andersen Real Paley-Wiener theorems for the Dunkl transform on R, Integral Transforms and Special Functions, 17(2006), 543-547
- [4] Chettaoui, C., Trimèche, K., New type Paley-Wiener theorems for the Dunkl transform on R. Integral Transforms and Special Functions, 14(2003), 97-115.
- [5] Trimèche, K., Paley-Wiener theorems for the Dunkl transform and Dunkl translation operators. Integral Transforms and Special Functions, 13(2002), 17-38.